IEEE - Institute of Electrical and Electronics Engineers, Inc. - Further Results on the Uniform Observability of Discrete-Time Nonlinear Systems

Author(s): S. Hanba
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2010
Volume: 55
Page Count: 5
Page(s): 1,034 - 1,038
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2010.2041983
Regular:

In this technical note, the relation between notions of uniform observability of discrete-time nonlinear systems based on injectivity of an observation map (window), the full-rankness of its... View More

Advertisement